# SDR 06FDEA1350

- Difficulty date: April 10, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 48,724 hours, 7,607 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LT WING O/B FLAP I/B HINGE FITTING (ARC1984) O/B NR 3 BOLT HOLE .  CORROSION AT LT WING O/B FLAP I/B HINGE FITTING (ARC1984) O/B NR 3 BOLT HOLE.  REPAIRED AS PER FEDEX EA NR 1-5750-95810, TITLE: "WINGS - LT OUTBOARD TRAILING EDGE FLAP, I/B BRACKET AFT O/B ATTACHMENT BORE, CORROSION REPAIR".  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
